# SDR CA970916017

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350D
- Engine: Lyc LTS101600A2
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Screw
- Part number: 350A32106038
- Condition: Wrong Part
- Location: M/R Gearbox
- Component: 350A35110121
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DISASSEMBLY OF DRIVE SHAFT,  3 OF 12 SCREWS FOUND WERE THE WRONG TYPE.  THERE WAS NO SPLIT PIN HOLE, AND THEY HAD BEEN INSTALLED WITH A HEXAGONAL, INTERNAL LOCK NUT.  THE ENDS HAD BEEN CENTER PUNCHED TO PEEN ENDS OVER.  SCREWS SHOULD BE CASTELATED WITH SPLIT PIN.
